# SDR TWAA0007102

- Difficulty date: May 7, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- Aircraft time: 49,764 hours, 32,637 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: SEETEXT
- Condition: Failed
- Location: Electrical
- Stage of operation: DE
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

IN DESCENT WITH NUMBER 3 ENGINE GENERATOR PLACARD INOPERATIVE PER MEL, EXPERIENCED AC POWER LOSS WHEN NUMBER 1 AND 2 GENERATORS HAD UNDEREXCITATION AND UNDERVOLTAGE.  HAPPENED AT THE SAME TIME THAT NUMBER 2 ''B'' HYD PUMP WAS TURNED ON.  FIELD RESET ON NUMBER 2 GENERATOR.  FLIGHT WAS COMPLETED USING NUMBER 2 GENERATOR.  NUMBER 1 GENERATOR (P/N 976J498-1), AND CSD (P/N 100842A) WERE REPLACED.  NUMBER 3 ENGINE CSD WAS ALSO REPLACED.  CHECK-C 1-7-00 MCI.
